General theory of summability : I.

Jajte, Ryszard: General theory of summability : I. In: Acta scientiarum mathematicarum, (26) 1-2. pp. 107-116. (1965)

[img]
Preview
Cikk, tanulmány, mű
math_026_fasc_001_002_107-116.pdf

Download (981kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 107-116
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38590/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 116. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 09. 15:53
URI: http://acta.bibl.u-szeged.hu/id/eprint/14060

Actions (login required)

View Item View Item